Show simple item record

dc.contributor.authorFernandez-Val, Ivanen_US
dc.contributor.authorChernozhukov, Victoren_US
dc.contributor.authorNewey, Whitneyen_US
dc.contributor.authorStouli, Samien_US
dc.contributor.authorVella, Francisen_US
dc.date.accessioned2021-03-23T12:48:39Z
dc.date.available2021-03-23T12:48:39Z
dc.date.issued2021-05-01
dc.identifier.citationIvan Fernandez-Val, Victor Chernozhukov, Whitney Newey, Sami Stouli, Francis Vella. 2021. "Supplement to “Semiparametric Estimation of Structural Functions in Nonseparable Triangular Models”." Quantitative Economics, Volume 11, Issue 2,
dc.identifier.issn1759-7323
dc.identifier.urihttps://hdl.handle.net/2144/42304
dc.description.urihttps://onlinelibrary.wiley.com/action/downloadSupplement?doi=10.3982%2FQE1239&file=quan200050-sup-0001-onlineappendix.pdf
dc.language.isoen_US
dc.publisherEconometric Societyen_US
dc.relation.ispartofQuantitative Economics
dc.rights© 2020 The Authors. Licensed under the Creative Commons Attribution-NonCommercial License 4.0. Available at http://qeconomics.org. https://doi.org/10.3982/QE1239en_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc/4.0/.
dc.subjectEconometricsen_US
dc.titleSupplement to “Semiparametric estimation of structural functions in nonseparable triangular models”en_US
dc.typeArticleen_US
pubs.elements-sourcemanual-entryen_US
pubs.notesEmbargo: No embargoen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Economicsen_US
pubs.publication-statusPublisheden_US
dc.description.oaversionSupporting documentation
dc.identifier.mycv590606


This item appears in the following Collection(s)

Show simple item record

© 2020 The Authors. Licensed under the Creative Commons Attribution-NonCommercial License 4.0. Available at http://qeconomics.org. https://doi.org/10.3982/QE1239
Except where otherwise noted, this item's license is described as © 2020 The Authors. Licensed under the Creative Commons Attribution-NonCommercial License 4.0. Available at http://qeconomics.org. https://doi.org/10.3982/QE1239